S. Amari and H. Nagaoka, Methods of Information Geometry. Translations of mathematical monographs, 2007.

J. Cheeger and D. Gromoll, On the Structure of Complete Manifolds of Nonnegative Curvature, The Annals of Mathematics, vol.96, issue.3, pp.413-443, 1972.
DOI : 10.2307/1970819

D. Husemöller, Fibre Bundles. Graduate Texts in Mathematics, 1994.

S. Sasaki, On the differential geometry of tangent bundles of Riemannian manifolds, Tohoku Mathematical Journal, vol.10, issue.3, pp.338-354, 1958.
DOI : 10.2748/tmj/1178244668